MAUDE Adverse Event Report: BECKMAN COULTER ACCESS SARS-COV-2 IGG II; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

BECKMAN COULTER ACCESS SARS-COV-2 IGG II; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C69057
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.(b)(6).The access sars-cov-2 igg ii assay was not returned for evaluation.There were no reports of system issues at the time of the event.No hardware errors or flags were reported in conjunction with the event.Calibration was within specifications at the time of the event.One patient sample was submitted to beckman coulter for investigation.The patient sample was tested in duplicate with the sars-cov-2 igg ii assay; one reactive (10.21 au/ml) and one non-reactive (9.9 au/ml) result were obtained; the results were close to the assay cut-off value of 10 au/ml.The sample was then tested in duplicate using an internal sars cov-2 igg assay, standardized to who first international standard (nibsc code: 20/136); reactive results of 42.69 iu/ml and 42.15 iu/ml were obtained (non-reactive cut-off <30 iu/ml).It should be noted that this assay is not approved for commercialization and was used for investigation purposes only.It should be noted that the access sars-cov-2 igg ii is not labeled for vaccine response detection.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On 13apr2021 the customer reported that on (b)(6) 2021 and again on (b)(6) 2021, nonreactive covid igg ii (access sars-cov-2 igg ii, part number c69057 and lot number 124141) patient results (8.76 au/ml; cut-off 10 au/ml ((b)(6) 2021) and 9.17 au/ml; cutoff 10 au/ml ((b)(6) 2021) ) were generated on the customer's dxi 800 (unicel dxi 800 access immunoassay analyzer, part number 973100 and serial number (b)(4)) for one patient.There was no report of injury or illness to the patient in conjunction with this event.The patient sample was also tested on a competitor platform (roche method; results of 15.2 (units not provided) (cutoff not provided) were obtained on (b)(6) 2021).The patient had been vaccinated with the astrazeneca vaccine five weeks prior to testing.No hardware errors or issues with other assays were reported in conjunction with this event.Calibration was passing within specifications at the time of the event.Review of customer-supplied arcdata file was unremarkable and did not highlight a performance issue.No issues with sample integrity were reported by the customer.Sample collection, handling and processing information such as sample type, sample volume collected, sample quality, centrifugation time and speed, storage temperature and other information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGG II
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key11797941
Report Number2122870-2021-00068
Device Sequence Number17107379
Product Code QKO
UDI-Device Identifier15099590742744
UDI-Public(01)15099590742744(17)210531(11)201201(10)124141
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue NumberC69057
Device Lot Number124141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1